# SDR SWAA2023021490076

- Difficulty date: January 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER CHORD OF INSPAR RIB STAB STA 120.30 FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-37916<[01] 'REFERT TO FAULT TTG8Q00H5JYF WHERE EA 23-155-00202 WAS ADDED AS A SUBTASK ';[02] REFERT TO FAULT TTG8Q00H5JYF WHERE EA 23-155-00202 WAS ADDED AS A SUBTASK ; RII
